# SDR WX0A2020091873577

- Difficulty date: September 17, 2020
- Submitted: September 18, 2020
- Operation: Air carrier
- Aircraft: N271NV
- Make and model: Airbus A320-214
- Aircraft serial: 2932
- Aircraft time: 28,748 hours, 22,377 cycles
- System (JASC): 3150 · Central Warning
- Part: Bulb
- Condition: Missing
- Location: Master Caution
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTS CAPT MASTER CAUTION LIGHT (AMBER) HAS MISSING BULBS.  REPLACED MASTER WARNING SWITCH, IAW ESPM 20-45-11.  OPS CHECK GOOD.
